de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Cosmic-string evolution: A numerical simulation

Allen, B., & Shellard, E. P. S. (1990). Cosmic-string evolution: A numerical simulation. Physical Review Letters, 64(2), 119-122. doi:10.1103/PhysRevLett.64.119.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5CE7-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5CE8-4
Genre: Journal Article

Files

show Files
hide Files
:
prl64-119.pdf (Publisher version), 698KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Allen, Bruce1, Author              
Shellard, E. P. S., Author
Affiliations:
1Observational Relativity and Cosmology, AEI-Hannover, MPI for Gravitational Physics, Max Planck Society, escidoc:24011              

Content

show
hide
Free keywords: -
 Abstract: A system of intercommuting cosmic strings is numerically evolved in a homogeneous radiation-dominated expanding universe. Further evidence for the existence of a ‘‘scaling’’ solution is presented, and results for the long-string energy density are given. Long strings exhibit significant small-scale structure—kinks and short-wavelength propagating modes. Net loop production is observed to be strongly peaked at scales considerably smaller than the horizon, and reasons for this severe fragmentation are briefly discussed. The new numerical techniques employed are also described.

Details

show
hide
Language(s):
 Dates: 1990-11
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review Letters
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 64 (2) Sequence Number: - Start / End Page: 119 - 122 Identifier: ISSN: 1079-7114